MathSciNet Relay Station
MathSciNet bibliographic data
MR1419729 (97m:17005) 17A30
Xu, Xiaoping On simple Novikov algebras and their irreducible modules. J. Algebra 185 (1996), no. 3, 905–934.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement